Repositório Digital

A- A A+

Local stabilization of discrete-time linear systems with saturating controls : an LMI-Based approach

.

Local stabilization of discrete-time linear systems with saturating controls : an LMI-Based approach

Mostrar registro completo

Estatísticas

Título Local stabilization of discrete-time linear systems with saturating controls : an LMI-Based approach
Autor Silva Junior, Joao Manoel Gomes da
Tarbouriech, Sophie
Abstract This note deals with the problem of local stabilization of linear discrete-time systems subject to control saturation.Alinear matrix inequalitie- based framework is proposed in order to compute a saturating state feedback that stabilizes the system with respect to a given set of admissible initial states and, in addition, guarantees some dynamical performances when the system operates in the zone of linear behavior (i.e., when the controls are not saturated).
Contido em IEEE transactions on automatic control. New York. vol. 46, no. 1 (2001), p. 119-125
Assunto Controle automático : Estabilidade
Sistemas lineares : Estabilidade
[en] Control saturation
[en] Discrete-time systems
[en] Linear matrix inequalities
[en] Local stability
Origem Estrangeiro
Tipo Artigo de periódico
URI http://hdl.handle.net/10183/27559
Arquivos Descrição Formato
000300288.pdf (241.8Kb) Texto completo Adobe PDF Visualizar/abrir

Este item está licenciado na Creative Commons License

Este item aparece na(s) seguinte(s) coleção(ões)


Mostrar registro completo

Percorrer



  • O autor é titular dos direitos autorais dos documentos disponíveis neste repositório e é vedada, nos termos da lei, a comercialização de qualquer espécie sem sua autorização prévia.
    Projeto gráfico elaborado pelo Caixola - Clube de Criação Fabico/UFRGS Powered by DSpace software, Version 1.8.1.